Psycho-Babble Social | for general support | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hi Clearskies Clearskies

Posted by SLS on April 25, 2018, at 16:42:42

In reply to Re: Hi Clearskies beckett2, posted by Clearskies on April 22, 2018, at 23:19:48

> > How's it going? Just checking in.
>
> Oh gosh, Im sorry. Things became hectic for a bit.
>
> Zoloft is the culprit in the loss of half of my hair all over.

I'm sorry to hear that. Is it reversible?

> So I walked out of her office. On my way home I pass a new psychiatric practice, so I popped in. Im cross tapering from Zoloft to Rexulti now.

How do you feel about this?

> I am heartbroken about my hair. Extremely vain, it turns out.

Yeah. Me, too. I can't go an entire day not thinking about all the weight I've gained on Abilify. Having done some bodybuilding earlier in my life, I am particularly sensitive about the loss of my physique. Mirrors suck.

> I did start taking private yoga lessons and they are of great benefit.

How so? A friend of mine is thinking of doing the same thing.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Social | Framed

poster:SLS thread:1097974
URL: http://www.dr-bob.org/babble/social/20180212/msgs/1098341.html